# SDR AALA202503282569

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 75,259 hours, 29,095 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTS AT SEAT ROWS 5,11,12,13 INOPERATIVE. MAINTENANCE RE-CONNECTED CONNECTORS AT HOUSING 800WL FOR SEAT ROW 5 AND AT CONNECTOR 7261VC3-A FOR SEAT ROWS 11, 12  AND 13 PER ESPM 20-48-14. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
